# SDR CALA0100990

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 45,556 hours, 21,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT LOWER SECTION OF AFT BAGGAGE BIN DOOR CUTOUT, STA 1174. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 53-01, FIGURE 1 AND 51-30-2.
